Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 98 of 157 found articles
 
 
  New traveling solutions, phase portrait and chaotic pattern for the generalized (2+1)-dimensional nonlinear conformable fractional stochastic Schrödinger equations forced by multiplicative Brownian motion
 
 
Title: New traveling solutions, phase portrait and chaotic pattern for the generalized (2+1)-dimensional nonlinear conformable fractional stochastic Schrödinger equations forced by multiplicative Brownian motion
Author: Shi, Da
Li, Zhao
Han, Tianyong
Appeared in: Results in physics
Paging: Volume 52 () nr. C pages p.
Year: 2023
Contents:
Publisher: The Author(s)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 98 of 157 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands